# SDR YENA2023011800054

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 79,944 hours, 28,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ELONGATED HOLE ON FRAME SECTION AT LEVEL FR 4 AND COMMON TO UPPER CONNER FITTING UPPER SIDE POST ATTACHMENT; REF TO AEROMAN WO 2022 454/1 NR 2022-663023, REMOVED AND REPLACED FRAME SECTION AT LEVEL FR 4 RH AND COMMON TO UPPER CORNER FITTING UPPER SIDE POST ATTACHMENT I.A.W A320 SRM 51-42-11, 51-72-11 AND DRAWING #D53111005 AND #D53111156.
